... stumbled across suboxone through a friend, it felt like a lifesaver for a time. But for the last few months I could feel myself becoming very dependant on them. I knew I had to come off of them, so to make the long story short today is day 5 without any suboxone. I have been using tylenol pm and anti-depressants to help me. I just want to know, how long will this last? I mean it has not been as bad as when coming off of pain pills. This feels more mental to me, like I just don't know what to do with myself. I have had the sweats and chills but not too bad, just mental really. When will I get my life back? Looking for someone who has gone throught this...
Hey Breezy, I first got on Suboxone 4 years ago and I was on it for like one year and then weaned myself off. I felt the same things you did, but after the 7th day things started to really change. I got my energy back and felt better physically and mentally better. It just got better each day. But I slipped up after that and I got back on sub and have been on it since. Now I want off. I have hoarded as many as I can, due to loss of insurance and job and now I want to know how hard its going to be. Good Luck though. I promise it really starts to get better. Take a multi vitiman every day. That helped. oona
I would suggest you taper off and it could take up to 3 months to be successfully off Suboxone for good. I also suggest you send pattishan61 a private message. She will help you make a taper plan. She is on my friend list. You can add me as well if you want. I was a very heavy opiate user for about 1 year and a half then decided to get my life back and have been perscribed for 9 months. I too am dependent on now and I am trying to taper off them as write you this. It's an everyday battle. When I am out I withdrawls just like I did when I was on opiates.
Thanks JBomb, I saw this post on my phone while I was out and riding in the car and decided to wait until I got to my bf's pc to try and help. The anti depressant will help, as will something called the Thomas recipe, you can google it by putting in Thomas recipe opiate withdrawal. It is a list of over the counter meds and supplements that help with the various wd symptoms. Many who write here complain of differing long lasting wd symptoms and if you are not willing or unable to get back on suboxone and taper off, the Thomas recipe does list what things treat what, so, just keep those symptoms treated. You didn't say how high a dose you were on when you jumped off or if you tapered down at all, so, if you can add that, others may also answer and tell you what their experiences were like. You may not have as bad a time as some of the posts we all read here and freak out about. Stay as busy as you can and try to get in some exercise.
Exercise actually does at least 3 things to lessen withdrawal and shorten the duration. It produces endorphins, the brain's feel good chemicals. They will make you feel better mentally and physically and although not the same as the brain's own pain relief, they do help you push thru in times of difficulty.Our bodies were designed to move, make and do and if you are able to exercise, it tells the brain to reboot the natural pain relieving system that was once in place and working before the opiate use. It also helps regulate the eat-sleep-wake cycles. I know you won't feel like it, and it may sound like we are just encouraging you to do something that is a normal good piece of advice, but the walking or other light regular exercise will help. Please start slow and don't over do it, make your self sore and then quit. I know it is very cold in most places and sometimes unsafe, in that case, walk in place for 10 minutes inside and do it twice a day adding a few minutes every few days. It helps, and is the only thing I did differently when I tapered off, there were several people who were tapering off here at the same time and some had some wd's as well as depression. If you need a sample of a taper schedule, it is in my profile story and you can click my avatar or name and you can read it. I hope that this is over with quickly for you, taking the anti depressant will help you. JBomb, did you ever read my private question to you, I put some info in there that might help you specifically. Pattishan61
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Nov 2009 • 1 answer
Posted 13 Oct 2010 • 3 answers
Posted 30 Aug 2011 • 1 answer
I was on meth for years , I am now taking suboxone for about 8 days I'm taking 4 mg a day and would?
Posted 21 Dec 2011 • 2 answers
Posted 4 Jan 2012 • 2 answers